MathSciNet Relay Station
MathSciNet bibliographic data
MR1900861 20C15
Isaacs, I. M.; Slattery, M. C. Character degree sets that do not bound the class of a $p$-group. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2553–2558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement